# SDR ASAA2022061038614

- Difficulty date: June 10, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 35,925 hours, 11,238 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Part number: 21C1321
- Condition: Faulty
- Location: Left Mlg Wheel W
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CROSSFEED OPERATION #1 LOW PRESSURE LIGHT DID NOT ILLUMINATE WHEN OFF SELECTED. LIGHT DOES WORK WHEN LIGHTS TEST COMPLETE & PUSH TO TEST. GROUNDED - YES. REPLACED #1 AFT LOW PRESSURE SWITCH PER B737-900 AMM 28-42-11. OPS CHECKED PER AMM 28-22-41. #1 LOW PRESSURE SWITCH ILLUMINATES WHEN SELECTED OFF AND DURING CROSSFEED OPERATION. OPS CHECK GOOD.
